# SDR IPXA2022031580152

- Difficulty date: March 15, 2022
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N174UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0869
- Aircraft time: 19,162 hours, 11,530 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Horn
- Part number: NA
- Part serial: NA
- Condition: Inoperative
- Location: Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NADOOR WARING HORN INOP, LIGHT WORKED BUT HORN DOESN'T SOUND WHEN TEST BUTTON ON DOOR IS PRESSEDREVIEWED IMPACTS DATA, NO RECENT HISTORY. COMPLETED OPERATIONAL TEST REF: A300 AMM 52-73-00-0501, NO DEFECTS SEEN
